Discrete decomposability of the restriction of A ... with respect to reductive subgroups and its applications.
Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 181-206
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
discrete series representations, locally compact groups, unitary equivalence, multiplicities, induced representations, symmetric pairs
@article{IM_1994__117_1_144213,
author = {Toshiyuki Kobayashi},
title = {Discrete decomposability of the restriction of {A} ... with respect to reductive subgroups and its applications.},
journal = {Inventiones mathematicae},
pages = {181--206},
year = {1994},
volume = {117},
number = {1},
zbl = {0826.22015},
url = {http://geodesic.mathdoc.fr/item/IM_1994__117_1_144213/}
}
TY - JOUR AU - Toshiyuki Kobayashi TI - Discrete decomposability of the restriction of A ... with respect to reductive subgroups and its applications. JO - Inventiones mathematicae PY - 1994 SP - 181 EP - 206 VL - 117 IS - 1 UR - http://geodesic.mathdoc.fr/item/IM_1994__117_1_144213/ ID - IM_1994__117_1_144213 ER -
Toshiyuki Kobayashi. Discrete decomposability of the restriction of A ... with respect to reductive subgroups and its applications.. Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 181-206. http://geodesic.mathdoc.fr/item/IM_1994__117_1_144213/